# SDR SWAA072213

- Difficulty date: May 3, 2007
- Submitted: May 4, 2007
- Operation: Air carrier
- Aircraft: N304SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22944
- Aircraft time: 70,725 hours, 67,368 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Part number: PH22300L
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS PHOTOLUMINESCENT STRIP LOOSE AT ROW 1 ABC.  REMOVED AND REPLACED STRIP PER MM.
